Search Results

There are 9591 results for: content related to: Outlier robust small area estimation

  1. Tuning parameter selection in high dimensional penalized likelihood

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 3, June 2013, Pages: 531–552, Yingying Fan and Cheng Yong Tang

    Article first published online : 4 DEC 2012, DOI: 10.1111/rssb.12001

  2. High dimensional thresholded regression and shrinkage effect

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 3, June 2014, Pages: 627–649, Zemin Zheng, Yingying Fan and Jinchi Lv

    Article first published online : 7 NOV 2013, DOI: 10.1111/rssb.12037

  3. Envelopes and partial least squares regression

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 5, November 2013, Pages: 851–877, R. D. Cook, I. S. Helland and Z. Su

    Article first published online : 3 JUL 2013, DOI: 10.1111/rssb.12018

  4. Semiparametric inference for data with a continuous outcome from a two-phase probability-dependent sampling scheme

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 197–215, Haibo Zhou, Wangli Xu, Donglin Zeng and Jianwen Cai

    Article first published online : 3 JUL 2013, DOI: 10.1111/rssb.12029

  5. Point process modelling for directed interaction networks

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 5, November 2013, Pages: 821–849, Patrick O. Perry and Patrick J. Wolfe

    Article first published online : 20 MAR 2013, DOI: 10.1111/rssb.12013

  6. Transformations and invariance in the sensitivity analysis of computer experiments

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 5, November 2014, Pages: 925–947, E. Borgonovo, S. Tarantola, E. Plischke and M. D. Morris

    Article first published online : 9 DEC 2013, DOI: 10.1111/rssb.12052

  7. You have free access to this content
    Large covariance estimation by thresholding principal orthogonal complements

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 4, September 2013, Pages: 603–680, Jianqing Fan, Yuan Liao and Martina Mincheva

    Article first published online : 12 AUG 2013, DOI: 10.1111/rssb.12016

  8. Spatial spline regression models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 4, September 2013, Pages: 681–703, Laura M. Sangalli, James O. Ramsay and Timothy O. Ramsay

    Article first published online : 20 MAR 2013, DOI: 10.1111/rssb.12009

  9. Quick and easy one-step parameter estimation in differential equations

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 4, September 2014, Pages: 735–748, Peter Hall and Yanyuan Ma

    Article first published online : 5 NOV 2013, DOI: 10.1111/rssb.12040

  10. You have full text access to this OnlineOpen article
    Improved estimation in cumulative link models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 169–196, Ioannis Kosmidis

    Article first published online : 3 JUL 2013, DOI: 10.1111/rssb.12025

  11. On semiparametric inference of geostatistical models via local Karhunen–Loève expansion

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 4, September 2014, Pages: 817–832, Tingjin Chu, Haonan Wang and Jun Zhu

    Article first published online : 9 DEC 2013, DOI: 10.1111/rssb.12053

  12. Efficient estimation of non-linear finite population parameters by using non-parametrics

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 113–140, Camelia Goga and Anne Ruiz-Gazen

    Article first published online : 9 JUL 2013, DOI: 10.1111/rssb.12024

  13. Conditional transformation models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 3–27, Torsten Hothorn, Thomas Kneib and Peter Bühlmann

    Article first published online : 20 MAR 2013, DOI: 10.1111/rssb.12017

  14. You have free access to this content
    Sequential quasi Monte Carlo

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 77, Issue 3, June 2015, Pages: 509–579, Mathieu Gerber and Nicolas Chopin

    Article first published online : 12 MAY 2015, DOI: 10.1111/rssb.12104

  15. Optimal designs for dose finding studies with an active control

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 265–295, Holger Dette, Christine Kiss,, Norbert Benda and Frank Bretz

    Article first published online : 12 AUG 2013, DOI: 10.1111/rssb.12030

  16. Model selection principles in misspecified models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 141–167, Jinchi Lv and Jun S. Liu

    Article first published online : 3 JUL 2013, DOI: 10.1111/rssb.12023

  17. Estimation of a two-component mixture model with applications to multiple testing

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Rohit Kumar Patra and Bodhisattva Sen

    Article first published online : 1 JAN 2016, DOI: 10.1111/rssb.12148

  18. Estimates and standard errors for ratios of normalizing constants from multiple Markov chains via regeneration

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 4, September 2014, Pages: 683–712, Hani Doss and Aixin Tan

    Article first published online : 9 DEC 2013, DOI: 10.1111/rssb.12049

  19. On estimation efficiency of the central mean subspace

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 5, November 2014, Pages: 885–901, Yanyuan Ma and Liping Zhu

    Article first published online : 6 NOV 2013, DOI: 10.1111/rssb.12044

  20. You have full text access to this OnlineOpen article
    Confidence intervals for low dimensional parameters in high dimensional linear models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 217–242, Cun-Hui Zhang and Stephanie S. Zhang

    Article first published online : 3 JUL 2013, DOI: 10.1111/rssb.12026